# SDR SWAA2025040100755

- Difficulty date: February 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 57,968 hours, 35,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 312 TO STA 328 AND RBL 31 FWD GALLEY AND LAV 2025-167681<[01] REPLACED WEB INTERCOSTAL WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 312 TO STA 328 AND RBL 31 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV -SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB INTERCOSTAL WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BTW STA 312 TO STA 328 AND RBL 31 FWD GALLEY AND LAV IAW B737-700 SRM 51-40-02 AND DWG 141A5400 SHEET 39 REV -SEE INDIVIDUAL SIGN OFF BELOW.
